# SDR SWAA2023082994925

- Difficulty date: August 15, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 52,228 hours, 31,491 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RH AXLE HAS CORROSION I/B OF SPACER AT THE 5 OCLOCK POSITION.<[01] REMOVED AND REPLACED NLG ON TTG8Q004MQUG. RAISED A FAULT FOR THE OFF UNIT NLG SN# T9507Y0175 FOR VENDOR TO REPAIR. SEE TTG8Q00MX5VF FOR FAULT RAISED AGAINST THE DISCREPANT NLG.
